Previous |  Up |  Next

Article

References:
[1] I. Niven: Irrational numbers. Carus Monographs, 11, 1956. MR 0080123 | Zbl 0070.27101
[2] A. Oppenheim: Criteria for irrationality of certain classes of numbers. Amer. Math. Monthly, 61 (1954), 235-241. DOI 10.2307/2306389 | MR 0061140 | Zbl 0055.04503
[3] P. H. Diananda A. Oppenheim: Criteria for irrationality of certain classes of numbers II. Amer. Math. Monthly, 62 (1955), 222-225. DOI 10.2307/2306689 | MR 0068591
[4] K. Knopp: Mengentheoretische Behandlung einiger Probleme der diophantischen Approximationen und der transfiniten Wahrscheinlichkeiten. Math. Ann. 95 (1926), 409 - 426. DOI 10.1007/BF01206618 | MR 1512285
[5] A. Rényi: A számjegyek eloszlása valós számok Cantor-féle elöállításaiban. Mat. lap., VII, 1-2 (1956), 77-100. MR 0099968
[6] P. Turán: ,,Faktoriálisos" számrendszerbeli,,számjegyek" eloszlásáról. Mat. lap., VII, 1 - 2 (1956), 71-76. MR 0099967
[7] G. Pólya G. Szegö: Aufgaben und Lehrsätze aus der Analysis I. (russische Übersetzung). Moskau, 1956.
Partner of
EuDML logo